# SDR DALA2014122406695

- Difficulty date: December 24, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 105,972 hours, 13,156 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lifter
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L4 DOOR LOWER GATE,  GIRT BAR MECHANISM AFT LIFTER FOUND CRACKED.  R & R THE LIFTER, AND ADJUSTED THE GIRT BAR MECHANISM.
